MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS-2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS-2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5202260
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2016
Type of Reportable Event Malfunction
Event or Problem Description
The international distributor ((b)(6)) reported an issue encountered by one of their customers with the mps-2 console.The report stated that the console in use was displaying 3 different error codes during a recent procedure (exact date not provided).The codes were "ec 203/motor stuck at bottom," "arrest is disabled," "arrest pump error, proceed without pump." attempts to obtain additional information regarding specific details on the alleged event were unsuccessful.The facility has 2 consoles and they did not identify which console was involved in the complaint.At this time it is unknown if the console will be returned to the manufacturer for analysis.There were no patient complications reported as a result of the alleged event.See also manufacturer report 1649914-2016-00011 for similar incident which occurred at another facility/customer of the distributor.
 
Additional Manufacturer Narrative
The manufacturer spoke with the biomedical engineer/representative at the facility in kuwait who said the alleged issue with the consoles were fixed and the consoles are in use.The facility stated that they are planning on sending their biomedical engineer to the manufacturer's site for additional training including trouble-shooting guidance for similar complaint conditions in the future.The consoles are not returning to the manufacturer for evaluation.

Brand Name
MPS-2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key5520910
Report Number1649914-2016-00013
Device Sequence Number309404
Product Code DTR
UDI-Device Identifier20634624522262
UDI-Public20634624522262
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5202260
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2016
Supplement Report FDA Received Date05/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;